Browse by Person

View wider browse menu Up a level
[feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 16.


Dawson, J., Ikyanyon, D. and Johnson, P. (2020) Institutional context and human resource management in Nigeria. Employee Relations, 42 (1). pp. 1-16. ISSN 0142-5455

Johnson, P. (2018) Lattice points and simultaneous core partitions. Electronic Journal of Combinatorics, 25 (3). P3.47. ISSN 1077-8926

Gleeson, M., Peckitt, C., To, Y.M. et al. (25 more authors) (2018) CHOP versus GEM-P in previously untreated patients with peripheral T-cell lymphoma (CHEMO-T): a phase 2, multicentre, randomised, open-label trial. Lancet Haematology , 5 (5). e190-e200. ISSN 2352-3026

Baird, R., Banks, I., Cameron, D. et al. (53 more authors) (2016) An Association of Cancer Physicians' strategy for improving services and outcomes for cancer patients. Ecancermedicalscience, 10. p. 608.

Natukunda, L., Johnson, P. and Dibben, P. (2016) A Tale from the field: reflexivity during management research in an African based development organisation. Africa Journal of Management, 2 (4). pp. 422-437. ISSN 2332-2373

Johnson, P., Brookes, M., Wood, G. et al. (1 more author) (2015) Legal Origin and Social Solidarity: The Continued Relevance of Durkheim to Comparative Institutional Analysis. Sociology. ISSN 0038-0385

Johnson, P. and Duberley, J. (2015) Inductive Praxis and Management Research: Towards a Reflexive Framework. British Journal of Management, 26 (4). pp. 760-776. ISSN 1045-3172

Johnson, P. (2015) Double Hurwitz numbers via the infinite wedge. Transactions of the American Mathematical Society , 367 (9). pp. 6415-6440. ISSN 0002-9947

Johnson, P. (2014) Equivariant GW Theory of Stacky Curves. Communications in Mathematical Physics, 327 (2). pp. 333-386. ISSN 0010-3616

Coates, T., Gholampour, A., Iritani, H. et al. (3 more authors) (2012) The quantum Lefschetz hyperplane principle can fail for positive orbifold hypersurfaces. Mathematical Research Letters, 19 (5). pp. 997-1005. ISSN 1073-2780

Cavalieri, R., Johnson, P. and Markwig, H. (2011) Wall crossings for double Hurwitz numbers. Advances in Mathematics, 228 (4). pp. 1894-1937. ISSN 0001-8708

Johnson, P., Pandharipande, R. and Tseng, H-H. (2011) Abelian Hurwitz-Hodge integrals. The Michigan Mathematical Journal, 60 (1). pp. 171-198. ISSN 0026-2285

Cavalieri, R., Johnson, P. and Markwig, H. (2010) Tropical Hurwitz numbers. Journal of Algebraic Combinatorics, 32 (2). pp. 241-265. ISSN 0925-9899

Book Section

Johnson, P., Wood, G., Dibben, P.J. et al. (6 more authors) (2018) Reconfiguration and regulation of supply chains and HRM in times of economic crisis. In: Collings, D., Wood, G. and Szamosi, L., (eds.) Human Resource Management: A Critical Approach. Routledge , Abingdon , pp. 156-170. ISBN 978-1-138-23755-1

Johnson, P. (2012) Hurwitz numbers, ribbon graphs, and tropicalization. In: Athorne, C., Maclagan, D. and Strachan, I., (eds.) Tropical geometry and integrable systems. Contemporary Mathematics, 580 . American Mathematical Society , pp. 55-72. ISBN 978-0-8218-7553-7

Proceedings Paper

Cavalieri, R., Johnson, P., Markwig, H. et al. (1 more author) (2018) A graphical interface for the Gromov-Witten theory of curves. In: de Fernex, T., Hassett, B., Mustata, M., Olsson, M., Popa, M. and Thomas, R., (eds.) Algebraic Geometry Salt Lake City 2015. 2015 Summer Research Institute on Algebraic Geometry, 13-31 Jul 2015, Salt Lake City, Utah. Proceedings of Symposia in Pure Mathematics, 97 . American Mathematical Society , pp. 139-168. ISBN 978-1-4704-2754-2

This list was generated on Sun Sep 13 13:04:03 2020 BST.